CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Local uniqueness for vortex patch problem in incompressible planar steady flow 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 131, 页码: 251-289
Authors:  Cao, Daomin;  Guo, Yuxia;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Uniqueness  Vortex parch  Steady solutions  Euler equation  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:17/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Infinitely many solutions for an elliptic Neumann problem involving critical Sobolev growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1389-1414
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
INFINITELY MANY SOLUTIONS FOR AN ELLIPTIC PROBLEM INVOLVING CRITICAL NONLINEARITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 2017-2032
Authors:  Cao Daomin;  Yan Shusen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semilinear elliptic equations  infinitely many solutions  variational method  
Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 38, 期号: 3-4, 页码: 471-501
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic behaviour of ground state solutions for the Henon equation 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2009, 卷号: 74, 期号: 3, 页码: 468-480
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Henon equation  ground state solutions  asymptotic behaviour  
Multiscale-bump standing waves with a critical frequency for nonlinear Schrodinger equations 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2008, 卷号: 360, 期号: 7, 页码: 3813-3837
Authors:  Cao, Daomin;  Noussair, Ezzat S.;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiplicity of asymmetric solutions for nonlinear elliptic problems 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2006, 卷号: 64, 期号: 3, 页码: 463-482
Authors:  Cao, Daomin;  Noussair, Ezzat S.;  Yan, Shusen
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear elliptic equation  asymmetric positive solutions  variational method  critical point